# SDR ASAA0640221

- Difficulty date: February 28, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- Aircraft time: 42,307 hours, 23,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6545455102
- Condition: Corroded
- Location: Bs 947-992
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR CREASE BEAM MOPSILL CORRODED.  REMOVED AND REPLACED AFT SVC DOOR MOPSILL PER SRM 51 40 02.
